# SDR DXTA2023100296900

- Difficulty date: October 2, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 15,512 hours, 10,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: CBS281
- Part serial: 006646
- Condition: Damaged
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: REPEAT WRITE UP. CABIN EMERGENCY LIGHT OVER THE GALLEY ONLY ILLUMATES WITH AIRCRAFT POWER ON. WITH AIRCRAFT POWER OFF LIGHT IS EITHER OFF OR EXTREMLY DIM.  REMOVED SUSPECTED DEFECTIVE #1 EMER LIGHT BATTERY CHARGER SYSTEM AND INSTALLED CUSTOMER SUPPLIED REPAIRED BATTERY CHARGER IAW AMM 33·50·10. PERFORMED OPS CHECK IAW AMM 33·50-10 OPS CHECK GOOD NO DEFECTS.
